# SDR 061014

- Difficulty date: March 22, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 90,915 hours, 22,997 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK SEAT TRACK SPLICE AT BS 870, LBL76 HAS AREA OF CORROSION.  REPLACED SPLICE IAW B747 SRM 51-30-05 AND 51-30-02.
